Possible. If in one leg - yes, if cramps are in both legs it is still possible but not likely.
Could be. Risk factors for a blood clot in the leg include a large, swollen leg or calf, recent surgery or immobilization, having active cancer, or a blood clot in the past. If all you're having are cramps, especially if it's happening in both legs, it's most likely not a blood clot.
Depends. You can have clots or occlusions of either your arteries or veins. Artery blood clot-underlying serious mediacal condition-seek treatment venous clot-legs swell and hurt-not cramps.
They feel similar. If you have a large blood clot in your leg, you have an emergency that can kill you. The blood clot can break off and get stuck in your lungs. Call your doctor! He can test you for the clot and put you on blood thinners that will allow the clot to stabilize and dissolve.
Tough question! The classic symptoms of DVT are pain and swelling of an extremity. Muscle cramps are nonspecific and may be the result of several different conditions, often quite minor. An ultrasound will rule/out clot and should be performed if there is concern about dvt.
Dr prescribed metoprolol 50mg for fast heart rate and anxiety, a friend warned to beware of leg cramps. Can this medicine increase risk of blood clots?
NO. There is NO medical connection between the use of BETA BLOCKERS (eg Metoprolol) and thrombophlebitis! (Blood Clots) Hope this helps! DR Z.
What's wrong with me? Adominal bloating and ache backache sore breasts neasouse irregular periods blood clots leg cramps and swollen considpation
Abd. Pain, nausea, There are many possibilities for the cause or causes of your problem. Make an appointment to see your doctor for a complete exam to find out what is wrong.
Keep getting leg/foot cramps. Saw Gyno and she said I don't have signs of blood clot. Should I be concerned? What else could it be?
See Internist. Is there any chance U take a diuretic? Low serum Potassium and Magnesium can cause cramps. Since you take BC pills you need a sonogram of thigh and lower leg to make sure veins are compressible. This is not something you can ignore. If no Internist have GYN send you for the proper test. Also need doctor to feel (palpate) leg arteries and make sure they are pulsing well, and check leg for edema.
Could this be a sign of blood clots? I am on the pill now for 5 months. Monday of last week I noticed an odd ache in my left calf muscle and ankle, no over exercise or stretching to cause this. Next day same thing but the cramps a little worse so I took s
Signs. Signs of a blood clot include calf aching, cramping, swelling, and sometimes pain in the upper leg or even groin. Pain is usually worse when the leg is hanging down. The pain is in the soft part of the lower leg. Chest pain and shortness of breath are signs of a clot that has gone to the lungs. Risk factors for deep venous thrombosis include oral contraceptives use, blood disorders such as factor c, s, or other blood disorders, family history, obesity, immobilization such as in a cast or a patient at bedrest, and travel. Diagnosis is made by an ultrasound study (duplex) of the leg.
It is possible.. The pill and other oral contraceptives can increase your risk of blood clot and especially so if your are a smoker. If you have swelling in that leg compared to the other or tenderness then I would have a high suspicion for a clot. Call your doc or go to a local urgent care or emergency department. If it is getting worse do not ignore it.
How do I tell the diff between a blood clot cramp and just a leg cramp? And leg is a little achy. Really nervous please help.
It is sometimes. Difficult to tell the difference between the two, even for experienced clinicians. Only way to know for sure is with venous duplex. Depending on your risk factors and clinical exam, your doctor can order this test if it is appropriate. It could be something else also, such as tendon rupture or hematoma.
I had a blood clot 6 month ago, over last 2 months IV been gettin terrible pins and needle like cramp in my leg when im relaxing?
Post-thrombotic snd. The first concern is that you may have a recurrence of your clot, however more likely you now have some degree of venous insufficiency -- damage to the valves in your veins from the clot. This is easily treated by compression stockings, but you will need an ultrasound first.